zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Weak laws of large numbers for cooperative gamblers. (English) Zbl 05651903
MSC:
60F05Central limit and other weak theorems
References:
[1]N. H. Bingham, C. M. Goldie and J. L. Teugels, Regular variation, Encyclopedia of Mathematics and its Applications 27, Cambridge University Press, Cambridge, 1987.
[2]R. Bojanić and E. Seneta, Slowly varying functions and asymptotic relations, J. Math. Anal. Appl., 34 (1971), 302–315. · Zbl 0222.26003 · doi:10.1016/0022-247X(71)90114-4
[3]Y. S. Chow and H. Teicher, Almost certain summability of independent, identically distributed random variables, Ann. Math. Statist., 42 (1971), 401–404. · Zbl 0229.60022 · doi:10.1214/aoms/1177693533
[4]H. Cohn, Convergence in probability and almost sure with applications, Stochastic Processes Appl., 94 (2001), 135–154. · Zbl 1053.60092 · doi:10.1016/S0304-4149(01)00075-8
[5]H. Cohn and P. Hall, On the limit behaviour of weighted sums of random variables, Z. Wahrsch. Verw. Gebiete, 59 (1982), 319–331. · Zbl 0482.60023 · doi:10.1007/BF00532224
[6]S. Csörgo and G. Simons, Laws of large numbers for cooperative St. Petersburg gamblers, Period. Math. Hungar., 50 (2005), 99–115. · Zbl 1113.60026 · doi:10.1007/s10998-005-0005-9
[7]S. Csörgo and G. Simons, Pooling strategies for St. Petersburg gamblers, Bernoulli, 12 (2006), 971–1002. · Zbl 1130.91018 · doi:10.3150/bj/1165269147
[8]N. Etemadi, Convergence of weighted averages of random variables revisited, Proc. Amer. Math. Soc., 134 (2006), 2739–2744. · Zbl 1088.60018 · doi:10.1090/S0002-9939-06-08296-7
[9]W. Feller, An introduction to probability theory and its applications, Volume II, Wiley, New York, 1966, 2nd edition: 1971.
[10]B. V. Gnedenko and A. N. Kolmogorov, Limit distributions for sums of independent random variables, Addison-Wesley, Cambridge, Massachusetts, 1954.
[11]B. Jamison, S. Orey and W. Pruitt, Convergence of weighted averages of independent random variables, Z. Wahrsch. Verw. Gebiete, 4 (1965), 40–44. · Zbl 0141.16404 · doi:10.1007/BF00535481
[12]H. Kesten and R. A. Maller, Infinite limits and infinite limit points of random walks, and trimmed sums, Ann. Probab., 22 (1994), 1473–1513. · Zbl 0816.60067 · doi:10.1214/aop/1176988609
[13]P. Kevei, Generalized n-Paul paradox, Statist. Probab. Letters, 77 (2007), 1043–1049. · Zbl 1138.60026 · doi:10.1016/j.spl.2006.08.027
[14]A. Y. Khintchine, Su una legge dei grandi numeri generalizzata, Giornale dell’Istituto Italiano degli Attuari, 7 (1936), 365–377.
[15]R. A. Maller, Relative stability and the strong law of large numbers, Z. Wahrsch. Verw. Gebiete, 43 (1978), 141–148. · Zbl 0366.60035 · doi:10.1007/BF00668456
[16]R. A. Maller, Relative stability, characteristic functions and stochastic compactness, J. Austral. Math. Soc. Ser. A, 28 (1979), 499–509. · doi:10.1017/S1446788700012635
[17]B. A. Rogozin, The distribution of the first ladder moment and height and fluctuation of a random walk, Theory Probab. Appl., 16 (1971), 575–595. · Zbl 0269.60053 · doi:10.1137/1116067
[18]E. Seneta, Regularly varying functions, Lecture Notes in Mathematics 508, Springer, Berlin, 1976.
[19]F. T. Wright, R. D. Platt and T. Robertson, A strong law for weighted averages of independent, identically distributed random variables with arbitrary heavy tails, Ann. Probab., 5 (1977), 586–590. · Zbl 0367.60029 · doi:10.1214/aop/1176995767